Complications of cataract eye surgery

 

 

Submitted by Anonymous (not verified) on Tue, 07/12/2016 - 09:24
Country
United States
Age
77
Gender
Male
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hi,

My father, 77 year old, with history of hypertension, had cataract surgery 3 days ago. he presented with a lot of anxiety during the surgery. everything went well and he was sent home. he had dinner.

That night, right after taking a prescribed medication: Diamox, he started to present all sorts of complications such as nausea, vomiting, dizziness, epigastric pain, and excessive flatulence.

he saw his physician who assured him that everything was fine and that those symptoms where just side effects of the drugs. He has been bedridden since the surgery. his blood pressure was dropping to 100/ 60( normally at 130/80). he has heavy breathing.

Can you please advise me on what is normal or not and what to do.

Thank you for help

 

Answer

Thanks for your question

 

 

It seems that your father has complication from oral diamox. I would advice to stop them and follow up with internal medicine physician.

Another cause of low blood pressure is vomiting. Dehydration can cause low blood pressure.

 

More Questions